The Michigan Mathematical Journal

Some unsolved problems.

Paul Erdős

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 4, Issue 3 (1957), 291-300.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028997963

Digital Object Identifier
doi:10.1307/mmj/1028997963

Mathematical Reviews number (MathSciNet)
MR0098702

Zentralblatt MATH identifier
0081.00102

Subjects
Primary: 10.00
Secondary: 41.00

Citation

Erdős, Paul. Some unsolved problems. Michigan Math. J. 4 (1957), no. 3, 291--300. doi:10.1307/mmj/1028997963. https://projecteuclid.org/euclid.mmj/1028997963


Export citation